# SDR SWIA2020081151716

- Difficulty date: July 1, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN AT FWD AND AFT CARGO DOOR CUTOUT HAVE A FEW SMALL NICKS.    COMPLIED WITH REPAIR OF LOWER SKIN AT FWD AND AFT CARGO DOOR CUT OUT IAW REO.
